Improved bounds for restricted families of projections to planes in R^3

Show full item record



Permalink

http://hdl.handle.net/10138/312458

Citation

Orponen , T & Venieri , L 2020 , ' Improved bounds for restricted families of projections to planes in R^3 ' , International Mathematics Research Notices , vol. 2020 , no. 19 , pp. 5797-5813 . https://doi.org/10.1093/imrn/rny193

Title: Improved bounds for restricted families of projections to planes in R^3
Author: Orponen, Tuomas; Venieri, Laura
Contributor organization: Department of Mathematics and Statistics
Date: 2020-10
Language: eng
Number of pages: 17
Belongs to series: International Mathematics Research Notices
ISSN: 1073-7928
DOI: https://doi.org/10.1093/imrn/rny193
URI: http://hdl.handle.net/10138/312458
Subject: 111 Mathematics
Peer reviewed: Yes
Usage restriction: openAccess
Self-archived version: acceptedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
OrponenVenieriProjections.pdf 279.8Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record